Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Going back on past meds...
Mar 14, 2000

I was on Sustiva, Videx, and Zerit. At the time I was being a baby and stopped them. I took them for a total of 2 months. Is this a combination that I would be able to start up again? I was one of those rare people that got insomnia from the Sustiva which caused me to give up due to work. Would my body have started a resistance to these meds. My current CD4 is 124, viral load is 56,900.

Response from Dr. Henry

I can't tell from your message if that regimen was the first you had ever been on. If that was your first regimen and if you took those meds faithfully for two months and then stopped it is likely that you can use them again. Many different things can be done to make the insomnia due to Sustiva better during the first months on therapy. Whatever you do it should be under the watchful eye of a good HIV specialist who could determine what individual factors may predict success or failure with whatever you decide to do. Keith Henry, M.D.



Previous
Efavirenz effect on sperm quality
Next
Reversal of meds side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement